About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 358473, 3 pages
http://dx.doi.org/10.1155/2013/358473
Research Article

One-Phase Problems for Discontinuous Heat Transfer in Fractal Media

1Institute of Software Science, Zhengzhou Normal University, Zhengzhou 450044, China
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, Magurele, RO-077125 Bucharest, Romania
5Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 7 November 2012; Accepted 20 December 2012

Academic Editor: József Kázmér Tar

Copyright © 2013 Ming-Sheng Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-Sheng Hu, Dumitru Baleanu, and Xiao-Jun Yang, “One-Phase Problems for Discontinuous Heat Transfer in Fractal Media,” Mathematical Problems in Engineering, vol. 2013, Article ID 358473, 3 pages, 2013. doi:10.1155/2013/358473